# SDR AALA202308295434

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 33,742 hours, 6,836 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: UNKNOWN
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: THE AIRCRAFT RETURNED TO JFK DUE TO A STRONG BURNING ELECTRICAL SMELL COMING FROM THE FORWARD GALLEY. MAINTENANCE REPLACED THE CAPPUCCINO MAKER PER CMM 25-34-84 (AALA202308295434) AND THE COFFEE MAKER PER AMM 25-35-15. (AALA202308290504) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
